| Model Number |
NX121 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reference code nx013z.Device name as vega ps femoral comp.Cemented f6n l.Serial number n/a.Batch number unknown.Udi device identifier (b)(4).Udi production identifier unknown.Basic udi-di n/a.Unit of use (b)(4).Manufacturing date unknown.Reference code nx053z.Device name as vega ps tibial plateau cemented t2.Serial number n/a.Batch number unknown.Udi device identifier (b)(4).Udi production identifier unknown.Basic udi-di n/a.Unit of use udi-di (b)(4).Manufacturing date unknown.Ref.Code device name batch.Nx043 patella 3-pegs p3 unknown.Nx121 vega ps gliding surface t2/2+ 12mm unknown.Nn260p plug f/tibial plateau unknown.No product at hand.Therefore an investigation at the product is not possible.There are no pictures available.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Explanation and rationale: in the light of the little information received and due the circumstance that we did not received the complained devices it is not possible to determine a root cause for the mentioned failure.Corrective action: for this topic (vega loosening) a product safety case (psc) was initiated.
Event or Problem Description
It was reported that there was an issue with a vega knee components.As a result of having the product implanted the patient has experienced pain, swelling in left knee and normal daily activities were restricted due to pain.Intraoperative findings during replacement surgery to left knee were loosening of the tibial and femoral components which resulted in a revision surgery.The primary surgery occurred on (b)(6) 2013 and the revision surgery occurred on (b)(6) 2016.All available information has been provided at this time, if additional information becomes available the complaint will be updated accordingly.The adverse event / malfunction is filed under reference(b)(4).Involved components: nx013z(ps femur cemented f6n lt).Nx043 (universal patella p3).Nx053z (ps tibia cemented t2).Nx121 (ps pe insert t2/t2+, 12mm).Nn260p(peek plug f/ tibia).Associated medwatches: 2916714-2020-00650 2916714-2020-00651 2916714-2020-00652 2916714-2020-00654.